C.R. BARD, INC. (BASD) -3006260740 POWERPORT SLIM TI W 6FR CHRONOFLEX WO SP, INTER. KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Model Number |
1716001 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 05/2023).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that one year post port removal, the catheter allegedly fractured and migrated and remained over the pulmonary artery.It was further reported that the remained catheter was removed.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported event could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiration date: 05/2023).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that one year post port removal, the catheter allegedly fractured and migrated and remained over the pulmonary artery.It was further reported that the remained catheter was removed.Reportedly, the port was removed and replaced.The current status of the patient is unknown.